U.S. doctors online nowAsk doctors free
Canada
A 31-year-old female asked:

Have pinkeye for week now. bit red, itchy, greeny goop, eye lid swelling. using antibiotic drops. my cheek is now red same side as pink eye. related?

1 doctor answer1 doctor weighed in
Dr. Gary Reiter
Specializes in Ophthalmology
Yes: If you have conjunctivitis that is sensitive to the antibiotic you are taking, the inflammation should be gone by 1 week. If it is not, stop the antibiotic and see your doctor. If the inflammation got better and is now getting worse, you are reacting to the medication. Take a close up photo of your eye and stop the medication. See your ophthalmologist ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 4, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.